# SDR 29GA2016032000003

- Difficulty date: March 17, 2016
- Submitted: March 20, 2016
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 32,679 hours, 36,536 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING POWER SUPPLY 24LN FAILS TESTING.  LIGHT FLASHES IMMEDIATELY UPON STARTING TEST.  R & R 24LN EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-10-04-1.
OPS CHECKED GOOD.
